PharmD Info

A forum for Indian Pharmacy Professionals

Pharmacotherapy Hypothetical Case Discussions can be made under this forum. Problem Based Learning (PBL) and Case Based Learning (CBL) Questions will be generated for open online forum discussions. We request all our Indian PharmD-Doctor of Pharmacy and Pharmacy Practice students and graduates to join in our Pharmacotherapy Case Discussion Forum.
  • User avatar
  • User avatar
  • User avatar
  • User avatar
  • User avatar
#2370
14. There will be an drug enteral feeding interaction with this patient like
WARFARIN; There will be the possible decreases the absorption or interaction with vit-k in feeds
MANAGEMENT; *Closely moniter the international normalized ratio(INR)
*consider alternative method for anticoagulant
*STOP FEEDING 1 HOUR BEFORE AND AFTER WARFARIN ADMINISTRATION
*Dose adjustment should be done
#2371
question 2
Digoxin is considered safe to use in the elderly as long as the dose is no greater than 0.125 milligram (mg) or 125 mcg per day.
higher dose may cause Changes in mood and mental alertness, including confusion, depression and lost interest in usual activities
this may be the reason for her confused state
#2374
11.Concentrated potassium is a high risk medication.
Pharmacists and other health professionals involved in handling this high-risk product must ensure that it is stored and utilised in accordance with this policy in order to minimise the risk of its inadvertent or inaccurate administration.
In order to further minimise the risks posed by use of potassium strong injection (2mmol/ml), this presentation of potassium is only available in certain clinical areas within the Trust. Where potassium is required to be administered to patients outside of these clinical areas doctors must prescribe one of the pre-mixed infusion bags which are available
#2375
9.infection at the site of injection
.chances of sysytemic infection
. allergic reactions are fast
. reddness ,pain ,swelling at site occurs
.damage to blood vessels ,phlebitis and inflammation of veins .
if air gets trapped in syringe : air embolism occurs
. blood clots are possible to form
#2377
11.pottasium chloride 10 Meq are avaialable as otc .
high concentrations of pot chloride are not safe to keep in clinical araes..cz unintentional administration can cause life threatening conditions
Similar Topics
Topics Statistics Last post
0 Replies 
825 Views
by Admin
23 Jul 2019, 18:22
0 Replies 
1978 Views
by Admin
16 Sep 2017, 18:17
12 Replies 
3386 Views
by Diya Varghese Wilson
06 Oct 2017, 11:01
0 Replies 
1353 Views
by Krishna K
20 Jun 2018, 22:05
2 Replies 
1823 Views
by Admin
26 Jul 2018, 12:17

Tags

NAPRA created the Gateway for Pharmacists Canada t[…]

Herewith i enclose the chapterwise Questions of CL[…]

Pharmacotherapeutics III

Herewith i attach the chapterwise important Questi[…]

Plagiarism is the most common issue that every a[…]

WELCOME TO OUR E-LEARN COURSE WORK MODULES